MathSciNet Relay Station
MathSciNet bibliographic data
MR1410476 (98f:57046) 57R19 (14P25)
Mikhalkin, G. Blowup equivalence of smooth closed manifolds. Topology 36 (1997), no. 1, 287–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement